CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Homology Cycles and Dependent Cycles of Hypergraphs 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 2, 页码: 237-248
Authors:  Wang, Jian-fang;  Xu, Xin
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
hypergraph  semilattice  cycle  maximal cycle  homology cycle  
On the discovery of the cycle-axiom of hypergraphs 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2011, 卷号: 27, 期号: 1, 页码: 59-62
Authors:  Wang, Jian-fang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Hypergraph cycle  acydic hypergraph  found